# SDR DALA2021011400210

- Difficulty date: January 9, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 104,297 hours, 15,113 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Condition: Out Of Adjust
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC DECLARED EMERGENCY DUE TO "LE SLAT ASSYM" DISPLAYED ON APPROACH.  CORRECTIVE ACTION: BIT FSEU AND PSEU ADJUSTED AND SECURED NR S276 TARGET AND COMPLIED WITH AMDS WC NR 2785-7593.  SYSTEM OPERATION IS NORMAL.
